Advertisement

Annali di Matematica Pura ed Applicata

, Volume 106, Issue 1, pp 305–313 | Cite as

A note on covering dimension of paracompact spaces

  • J. Mogyorosy
Article

Summary

In this note we characterize certain paracompact spaces with finite covering dimension in terms of sequences of covers (Theorem 1 and Theorem 2) and in terms of finite-dimensional metric spaces (Theorem 3 and Theorem 4). I acknowledge Dr. H. Weston and Professor R. G. Lintz for their comments and criticisms.

Keywords

Covering Dimension Finite Covering Paracompact Space Finite Covering Dimension 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. [1]
    J. Dieudonné,Une généralisation des espaces compacts, J. Math. Pures Appl.,23 (1944), pp. 65–76.zbMATHMathSciNetGoogle Scholar
  2. [2]
    C. H. Dowker,Mapping theorems for non compact spaces, Amer. J. Math.,69 (1947), pp. 200–242.zbMATHMathSciNetGoogle Scholar
  3. [3]
    J. L. Kelley,General Topology, D. Van Nostrand, Princeton, New Jersey, 1955.zbMATHGoogle Scholar
  4. [4]
    P. Vopenka,Remarks on the dimension of metric spaces, (R), Czech. Math. J.,9 (1959), pp. 519–522.zbMATHMathSciNetGoogle Scholar
  5. [5]
    K. Morita,A condition for the metrizability of topological spaces and for n-dimensionality, Sci. Rep. Tokyo Kyoiku Daigaku Sec. A,5 (1955), pp. 33–36.zbMATHGoogle Scholar
  6. (6).
    K. Nagami,A note on Hausdorff spaces with the star-finite property, I, Proc. Japan Acad.,37 (1961), pp. 131–134.zbMATHMathSciNetGoogle Scholar
  7. [7]
    S. Marděsić,On covering dimension and inverse limits of compact spaces, Illinois J. Math.,4 (1960), pp. 278–291.MathSciNetzbMATHGoogle Scholar
  8. [8]
    R. G. Lintz,Homotopy for g-functions and generalized retraction, Annali di Mat. Pura ed Applicata, (IV),85 (1970), pp. 241–258.zbMATHMathSciNetGoogle Scholar
  9. [9]
    A. Ostrand,Dimension of metric spaces and Hilbert’s problem 13, Bull. Amer. Math. Soc.,71 (1965), pp. 619–622.zbMATHMathSciNetCrossRefGoogle Scholar
  10. [10]
    M. Katětov,On the dimension of non-separable spaces I, (RE), Czech. Math. J.,2 (1952), pp. 333–368.zbMATHGoogle Scholar
  11. [11]
    Y. Katsuta,A note on inductive dimension of product spaces, Proc. Japan Acad.,42 (1966), pp. 1011–1015.MathSciNetCrossRefGoogle Scholar
  12. [12]
    J. Nagata,On a necessary and sufficient condition of metrizability, J. Inst. Polytechn. Osaka City Univ.,1 (1950), pp. 93–100.zbMATHMathSciNetGoogle Scholar

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1975

Authors and Affiliations

  • J. Mogyorosy
    • 1
  1. 1.McMaster UniversityHamilton

Personalised recommendations